On a property specific to the tent map

Akihiko Kitada*, Yoshihito Ogasawara

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Let a set {Xλ; λ ∈ Λ} of subspaces of a topological space X be a cover of X. Mathematical conditions are proposed for each subspace Xλ to define a map g : Xλ → X which has the following property specific to the tent map known in the baker's transformation. Namely, for any infinite sequence ω0, ω1, ω2, ... of Xλ, λ ∈ Λ, we can find an initial point x0 ∈ ω0 such that {Mathematical expression}. The conditions are successfully applied to a closed cover of a weak self-similar set.

Original languageEnglish
Pages (from-to)1256-1258
Number of pages3
JournalChaos, Solitons and Fractals
Issue number5
Publication statusPublished - 2006 Sept

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics


Dive into the research topics of 'On a property specific to the tent map'. Together they form a unique fingerprint.

Cite this